Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the maximal operators of Walsh-Kaczmarz-Nörlund means
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2015 (English)In: Academia Paedagogica Nyiregyhaziensis. Acta Mathematica, ISSN 0866-0182, Vol. 31, no 2, p. 259-271Article in journal (Refereed) Published
Abstract [en]

The main aim of this paper is to investigate (Hp;Lp,∞) type inequalities for maximal operators of Nörlund means with monotone coefficients of one-dimensional Walsh-Kaczmarz system. By applying this results we conclude a.e. convergence of such Walsh-Kaczmarz-Nörlund means

Place, publisher, year, edition, pages
2015. Vol. 31, no 2, p. 259-271
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7015Local ID: 558804eb-f242-40b8-9413-a49132428c65OAI: oai:DiVA.org:ltu-7015DiVA, id: diva2:979902
Note
Validerad; 2015; Nivå 1; 20151102 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Tephnadze, George

Search in DiVA

By author/editor
Tephnadze, George
By organisation
Mathematical Science
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf